logo CRAS
Comptes Rendus. Mathématique
Differential geometry
Chern characters in equivariant basic cohomology
Comptes Rendus. Mathématique, Volume 359 (2021) no. 1, pp. 1-5.

The purpose of this Note is to establish a geometric realization of the cohomological isomorphism in the case of a transversely oriented Killing foliation on a compact smooth manifold through equivariant basic Chern characters.

L’objet de cette Note est d’établir une réalisation géométrique de l’isomorphisme cohomologique dans le cas d’un feuilletage de Killing transversalement orienté sur une variété compacte à travers les caractères de Chern basiques équivariants.

Received:
Revised:
Accepted:
Published online:
DOI: https://doi.org/10.5802/crmath.14
Wenran Liu 1, 2

1. IMAG Université de Montpellier, Place Eugène Bataillon 34090 Montpellier, France
2. SIAE Civil Aviation University of China, 2898 Jinbei Street Dongli District, 300300 Tianjin, China
@article{CRMATH_2021__359_1_1_0,
     author = {Wenran Liu},
     title = {Chern characters in equivariant basic cohomology},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1--5},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {1},
     year = {2021},
     doi = {10.5802/crmath.14},
     language = {en},
}
TY  - JOUR
AU  - Wenran Liu
TI  - Chern characters in equivariant basic cohomology
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 1
EP  - 5
VL  - 359
IS  - 1
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.14
DO  - 10.5802/crmath.14
LA  - en
ID  - CRMATH_2021__359_1_1_0
ER  - 
%0 Journal Article
%A Wenran Liu
%T Chern characters in equivariant basic cohomology
%J Comptes Rendus. Mathématique
%D 2021
%P 1-5
%V 359
%N 1
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.14
%R 10.5802/crmath.14
%G en
%F CRMATH_2021__359_1_1_0
Wenran Liu. Chern characters in equivariant basic cohomology. Comptes Rendus. Mathématique, Volume 359 (2021) no. 1, pp. 1-5. doi : 10.5802/crmath.14. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.14/

[1] Jochen Brüning; Franz W. Kamber; Ken Richardson Index theory for basic Dirac operators on Riemannian foliations (1996) (https://arxiv.org/abs/1008.1757)

[2] Michel Duflo; Michèle Vergne Sur la cohomologie équivariante des variétés différentiables. I. Cohomologie équivariante et descente, Astérisque, 215, Société Mathématique de France, 1993 | Zbl 0795.57014

[3] Aziz El Kacimi-Alaoui Opérateurs transversalement elliptiques sur un feuilletage Riemannien et applications, Compos. Math., Volume 73 (1990) no. 1, pp. 57-106 | Numdam | MR 1146730 | Zbl 0697.57014

[4] Oliver Goertsches; Dirk Toeben Equivariant basic cohomology of Riemannian foliations (2010) (https://arxiv.org/abs/1004.1043v1)

[5] Alexander Gorokhovsky; John Lott The index of a transverse Dirac-type operator: the case of abelian Molino sheaf, J. Reine Angew. Math., Volume 678 (2013), pp. 125-162 | MR 3056105 | Zbl 1283.58016

[6] Franz W. Kamber; Philippe Tondeur Foliated bundles and characteristic classes, Lecture Notes in Mathematics, 493, Springer, 1975 | Numdam | MR 402773 | Zbl 0308.57011

[7] Wenran Liu Chern characters in equivariant basic cohomology (2017) (https://arxiv.org/abs/1803.03342) (Ph. D. Thesis)

[8] Pierre Molino Riemannian foliations, Progress in Mathematics, 73, Birkhäuser, 1988 | MR 932463 | Zbl 0633.53001

[9] Paul-Émile Paradan; Michèle Vergne Index of transversally elliptic operators, From probability to geometry II (Astérisque), Volume 328, Société Mathématique de France, 2009, pp. 297-338 | Numdam | Zbl 1209.19003

[10] Jean-Louis Tu La conjecture de Baum-Connes pour les feuilletages hyperboliques (1996) (http://www.theses.fr/1996PA077291) (Ph. D. Thesis)

Cited by Sources: